# SDR 20010403CW020

- Difficulty date: February 13, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N237RA
- Make and model: Raythn HAWKER800
- Aircraft serial: 258237
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Part time: 612 hours
- Component: Start Gen, Lucas
- Component part number: 23080005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT REMOVED BECAUSE OF EXCESS VIBRATION.  ANIT DRIVE END BEARING HAD FAILED.  THIS BEARING IS RETAINED AND DOES NOT MOVE.  THE DRIVE END BEARING WHICH SHOULD FLOAT WAS RUSTED SOLID IN THE LINER BUT HAD NOT FAILED.  BEARING SHOULD BE INSTALLED WITH LUBE ON RACE TO PREVENT THIS SITUATION
